MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION CAPTIVATOR II; SNARE, FLEXIBLE

BOSTON SCIENTIFIC CORPORATION CAPTIVATOR II; SNARE, FLEXIBLE
Model Number M00561191
Medical Device Problem Codes Electrical /Electronic Property Problem (1198); Failure to Cut (2587)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/16/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The device has not been received for analysis; therefore, a failure analysis of the complaint device could not be completed.If any further relevant information is identified, a supplemental medwatch will be filed.
 
Event or Problem Description
Note: this report pertains to one of two devices used during the same procedure.Refer to manufacturer report # 3005099803-2020-05064 for the associated device information.It was reported to boston scientific corporation that a captivator ii-25mm round stiff snare was used to remove polyps during a polypectomy procedure performed on (b)(6) 2020.According to the complainant, during the procedure and inside the patient, the first snare worked upon first cut but then failed to cauterize upon further attempts.The generator was switched for another and the same snare was used, but did not result in a successful cut.A second captivator snare with the same size was opened and it worked for two cuts but then, it also failed after.A third captivator snare of a different size was then used successfully to complete the procedure.There were no patient complications reported as a result of this event.Boston scientific has been unable to obtain additional information regarding the event to date, despite good faith efforts.

Brand Name
CAPTIVATOR II
Common Device Name
SNARE, FLEXIBLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key10791228
Report Number3005099803-2020-05065
Device Sequence Number1047599
Product Code FDI
UDI-Device Identifier08714729855934
UDI-Public08714729855934
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K133987
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 11/04/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/10/2023
Device Model NumberM00561191
Device Catalogue Number6119
Device Lot Number0025195593
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/14/2020
Initial Report FDA Received Date11/05/2020
Patient Sequence Number1